Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 63, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 19, 2011, 6:13 PM CDT for 6 counties in Missouri. It was in force for 62 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2011, 6:13 PM CDT (23:13 UTC)
- Expired
- Apr 19, 2011, 7:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Dent County, MO, Douglas County, MO, Howell County, MO, Ozark County, MO, Shannon County, MO, Texas County, MO
The radar
The Springfield radar (KSGF), 143 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 6:20 PM CDT | HAIL 1 | Gainesville, MO | |
| Apr 19, 6:40 PM CDT | HAIL 1.75 | 8 W Mountain View, MO | |
| Apr 19, 6:48 PM CDT | HAIL 2 | Peace Valley, MO | RELAYED BY MEDIA. |
| Apr 19, 7:01 PM CDT | HAIL 2 | Mountain View, MO | RELAYED BY MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 1:00 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.2 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2616 J/kg
- Mixed-layer CIN
- -284 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 583 m²/s²
- 0-3 km storm-relative helicity
- 584 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
743
WUUS53 KSGF 192313
SVRSGF
MOC065-067-091-153-203-215-200015-
/O.NEW.KSGF.SV.W.0063.110419T2313Z-110420T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
613 PM CDT TUE APR 19 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
EXTREME SOUTHERN DENT COUNTY IN SOUTH CENTRAL MISSOURI...
HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
NORTHWESTERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...
OZARK COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...
* UNTIL 715 PM CDT.
* AT 610 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM SUMMERSVILLE TO 4
MILES WEST OF ZANONI TO 6 MILES SOUTHWEST OF GAINESVILLE...MOVING
EAST AT 40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL.
* LOCATIONS IMPACTED INCLUDE AKERS...ALLEY SPRING...ARROLL...
BAKERSFIELD...BRIXEY...CABOOL...CAULFIELD...CLEAR SPRINGS...DORA...
DRURY...ELK CREEK...EUNICE...GAINESVILLE...GENTRYVILLE...
HARDENVILLE...HARTSHORN...ISABELLA...MIDRIDGE...MONTIER...MOODY...
MOUNTAIN VIEW...PEACE VALLEY...PINE CREST...POMONA...PONTIAC...
POTTERSVILLE...RAYMONDVILLE...ROCKBRIDGE...ROUND SPRING...SILOAM
SPRINGS...SOLO...SOUTH FORK...SUMMERSVILLE...SUNDOWN...SYCAMORE...
TECUMSEH...TERESITA...THEODOSIA...UDALL...WEST PLAINS...WHITE
CHURCH...WILLHOIT...WILLOW SPRINGS...YUKON AND ZANONI.
THIS REPLACES THE SEVERE THUNDERSTORM WARNING THAT WAS PREVIOUSLY IN
EFFECT FOR THE AREA.
HAIL TO THE SIZE OF TENNIS BALLS HAS BEEN REPORTED WITH THESE STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE VERY DANGEROUS SEVERE THUNDERSTORMS...PRODUCING VERY LARGE
DAMAGING HAIL. HAIL WITH THESE STORMS HAS THE POTENTIAL TO SHATTER
WINDOWS AND CAUSE SERIOUS INJURY TO THOSE OUTDOORS. IF YOU ARE IN THE
PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
DOPPLER RADAR HAS INDICATED SOME ROTATION WITH THESE STORMS. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. SEEK SHELTER
INDOORS AND AWAY FROM WINDOWS AS THESE STORMS APPROACH. A TORNADO MAY
DEVELOP WITH LITTLE ADVANCED WARNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHERN MISSOURI.
&&
LAT...LON 3672 9257 3744 9175 3743 9120 3741 9117
3739 9117 3688 9160 3689 9166 3681 9166
3649 9193 3650 9276
TIME...MOT...LOC 2312Z 256DEG 33KT 3719 9165 3670 9237
3654 9246
WIND...HAIL 60MPH 1.75IN
$$
HATCH1 follow-up statement
366
WWUS53 KSGF 192329
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
629 PM CDT TUE APR 19 2011
MOC065-192339-
/O.CAN.KSGF.SV.W.0063.000000T0000Z-110420T0015Z/
DENT MO-
629 PM CDT TUE APR 19 2011
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHERN DENT COUNTY
IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHERN MISSOURI.
&&
LAT...LON 3650 9276 3672 9257 3742 9149 3742 9119
3741 9117 3739 9117 3688 9160 3689 9166
3681 9166 3649 9193
TIME...MOT...LOC 2329Z 263DEG 35KT 3733 9129 3683 9210
3657 9240
$$
MOC067-091-153-203-215-200015-
/O.CON.KSGF.SV.W.0063.000000T0000Z-110420T0015Z/
DOUGLAS MO-HOWELL MO-OZARK MO-SHANNON MO-TEXAS MO-
629 PM CDT TUE APR 19 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN TEXAS...SHANNON...OZARK...HOWELL AND SOUTHEASTERN
DOUGLAS COUNTIES...
AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
TRACK SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST
OF MIDRIDGE TO 3 MILES NORTHWEST OF SILOAM SPRINGS TO HARDENVILLE...
MOVING EAST AT 40 MPH. THESE STORMS ARE CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL.
LOCATIONS IMPACTED INCLUDE AKERS...ALLEY SPRING...ARROLL...
BAKERSFIELD...BRIXEY...CAULFIELD...CLEAR SPRINGS...DORA...
GAINESVILLE...HARDENVILLE...HARTSHORN...ISABELLA...MIDRIDGE...
MONTIER...MOODY...MOUNTAIN VIEW...PEACE VALLEY...PINE CREST...
POMONA...PONTIAC...POTTERSVILLE...ROCKBRIDGE...ROUND SPRING...SILOAM
SPRINGS...SOUTH FORK...SUMMERSVILLE...SUNDOWN...SYCAMORE...
TECUMSEH...TERESITA...THEODOSIA...UDALL...WEST PLAINS...WHITE
CHURCH...WILLHOIT...WILLOW SPRINGS AND ZANONI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE VERY DANGEROUS SEVERE THUNDERSTORMS...PRODUCING VERY LARGE
DAMAGING HAIL. HAIL WITH THESE STORMS HAS THE POTENTIAL TO SHATTER
WINDOWS AND CAUSE SERIOUS INJURY TO THOSE OUTDOORS. IF YOU ARE IN THE
PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT TUESDAY EVENING
FOR SOUTHERN MISSOURI.
&&
LAT...LON 3650 9276 3672 9257 3742 9149 3742 9119
3741 9117 3739 9117 3688 9160 3689 9166
3681 9166 3649 9193
TIME...MOT...LOC 2329Z 263DEG 35KT 3733 9129 3683 9210
3657 9240
WIND...HAIL 60MPH 1.75IN
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 5:44 PM CDT, 29 minutes earlier.
Area forecast discussion, Apr 19, 5:44 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 544 PM CDT TUE APR 19 2011 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... A CLUSTER OF DEEP CONVECTION HAS EVOLVED ALONG A SERIES OF CONVECTIVE ROLLS OVER DOUGLAS AND OZARK COUNTIES. THESE STORMS HAVE BECOME IMPRESSIVE ON RADAR...LIKELY PRODUCING HAIL TO THE SIZE OF BASEBALLS WITHIN THE STRONGEST UPDRAFTS. THE ENVIRONMENT OVER SOUTH CENTRAL MISSOURI...NEAR WEST PLAINS...ALTON...AND EMINENCE HAS BECOME MORE CONDUCIVE TO THE DEVELOPMENT OF TORNADOES. RUC ANALYSIS SUGGEST THAT LOW LEVEL CAPE VALUES CONTINUE TO INCREASE IN THIS AREA...WHILE SURFACE WINDS ARE NOT QUITE AS VEERED AS AREAS OF SOUTHWEST MISSOURI. ANY UPDRAFTS THAT CAN REMAIN FULLY WITHIN THE WARM SECTOR AND AWAY FROM THE FRONT WILL NEED TO BE CLOSELY MONITORED FOR THE DEVELOPMENT OF TORNADOES. CRAMER && .DISCUSSION... A COLD FRONT CONTINUED TO SURGE ACROSS SOUTHWEST AND CENTRAL MISSOURI THIS AFTERNOON. THIS FEATURE IS EXPECTED TO TRIGGER AN EPISODE OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING...MAINLY EAST OF HIGHWAY 65. THE 18Z SPECIAL RAOB FROM SPRINGFIELD SUGGESTED THAT A STOUT CAP REMAINED IN PLACE ACROSS THE WARM SECTOR. AS A MATTER OF FACT...MIXED LAYER INHIBITION WAS MEASURED AT 152 J/KG. THIS IS WHY UPDRAFTS ALONG THE FRONT SAMPLED BY RADAR CONTINUED TO STRUGGLE THROUGH 230 PM. EVENTUALLY DEEP CONVECTION WILL DEVELOP...AND IMPACT AREAS EAST OF HIGHWAY 65. LARGE CAPE WITHIN THE HAIL GROWTH ZONE SHOWS A RISK FOR LARGE HAIL UP TO THE SIZE OF GOLF BALLS. MEANWHILE...A THETA E DIFFERENTIAL OF AROUND 30 DEGREES...IN CONJUNCTION WITH AN INVERTED V STRUCTURE FROM THE SURFACE TO 800 MB...WOULD YIELD A RISK FOR DAMAGING WINDS IN EXCESS OF 60 MPH. THE TORNADO RISK APPEARS TO BE QUITE LIMITED...AS SURFACE WINDS HAVE ALREADY VEERED TO THE SOUTHWEST. ALSO...ZERO CAPE BELOW 3 KM WAS MEASURED FROM THE 18Z RAOB...WHICH WOULD ALSO HAVE A MITIGATION EFFECT ON STORMS PRODUCING TORNADOES. GIVEN THE OVERALL STRONG SHEAR/CAPE COMBINATION WITHIN THE OZARKS AIRMASS...THE TORNADO RISK IS NOT ZERO...AS A COUPLE OF SPIN UPS WOULD BE MORE LIKELY IN AREAS OF SOUTH CENTRAL MISSOURI LATER THIS EVENING. STORMS WILL COMPLETELY EXIT THE OZARKS REGION BY MIDNIGHT TONIGHT...FOLLOWED BY A COOLER AND DRIER AIRMASS. TEMPERATURES WILL RESPOND BY FALLING INTO THE 30S AND 40S WEDNESDAY MORNING. WEDNESDAY AFTERNOON TEMPERATURES WILL ONLY WARM INTO THE 50S AND LOWER 60S. WEDNESDAY IS ALSO A DAY THAT WE CAN PINPOINT A COMPLETELY DRY FORECAST. OTHERWISE A STORMY CONDITIONS ARE ON TAP FROM THURSDAY THROUGH THE UPCOMING WEEKEND. A FRONTAL SYSTEM WILL MEANDER BACK AND FORTH THROUGH SOUTHERN MISSOURI FROM THURSDAY MORNING THROUGH THE WEEKEND. THIS FEATURE WILL BECOME A FOCUS FOR SHOWERS AND THUNDERSTORMS. THE NEAR STORM ENVIRONMENT WILL NEED TO BE MONITORED THROUGH THESE PERIODS AS THE AREA REMAINS UNDERNEATH THE PRIMARY BELT OF WESTERLIES...HELPING TO ORGANIZE ANY DEEP CONVECTION THAT EVOLVES. ULTIMATELY...MEDIUM RANGE MODELS AGREE THAT DEEP SOUTHWEST FLOW WILL PERSIST THROUGH THE ENTIRE 7 DAY FORECAST. THIS WILL PROVIDE ON AND OFF CHANCES FOR SHOWERS AND THUNDERSTORMS. EVENTUALLY SOIL CONDITIONS WILL BECOME EITHER SATURATED OR NEARLY SATURATED...CREATING THE POTENTIAL FOR SOME FLOODING. CRAMER && .AVIATION... FOR THE 18Z KSGF/KJLN/KBBG A COLD FRONT WILL MOVE THROUGH THE REGION OVER THE NEXT FEW HOURS. GUSTY SSW WINDS WILL VEER QUICKLY TO THE NORTHWEST WITH THE FROPA. THERE WILL BE A BRIEF WINDOW FOR TSTMS ALONG THE FRONT AS IT MOVES THROUGH KSGF/KBBG. POST FRONTAL CEILINGS WILL LOWER INTO THE MVFR CAT AS LOW LEVELS COOL WITH SOME BRIEF IFR CEILING POTENTIAL DURING THE 20/06Z-12Z TIME FRAME. DSA && .SGF WATCHES/WARNINGS/ADVISORIES... MO...TORNADO WATCH. KS...NONE. &&
Hazardous weather outlook, Apr 19, 12:58 PM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1258 PM CDT TUE APR 19 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1258 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT WEATHER HAZARDS EXPECTED... HAIL AND THUNDERSTORM WIND GUST RISK IS ELEVATED TO SIGNIFICANT. TORNADO RISK IS LIMITED TO ELEVATED. LIGHTNING RISK IS SIGNIFICANT. NON THUNDERSTORM WIND RISK IS LIMITED. DISCUSSION... AN EPISODE OF SEVERE THUNDERSTORMS WILL OCCUR OVER THE MAJORITY OF THE MISSOURI OZARKS THIS AFTERNOON AND EVENING. LARGE HAIL AND DAMAGING WINDS ARE EXPECTED TO BE THE PRIMARY HAZARDS WITH THESE STORMS. AN ISOLATED TORNADO OR TWO CAN NOT BE RULED OUT. STORMS ARE FORECASTED TO EXIT THE REGION BY MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN UNSETTLED AND ACTIVE WEATHER PATTERN IS EXPECTED FROM THURSDAY AFTERNOON THROUGH THE UPCOMING WEEKEND. MULTIPLE ROUNDS OF RAIN AND THUNDERSTORMS ARE POSSIBLE. THERE IS A RISK OF A FEW STRONG TO SEVERE THUNDERSTORMS THURSDAY NIGHT INTO FRIDAY. IN ADDITION...INCREASINGLY SATURATED SOILS WILL RESULT IN AN INCREASED RISK FOR FLASH FLOODING AND SIGNIFICANT RISES ON AREA RIVERS FROM FRIDAY INTO THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED EAST OF A LINE FROM WARSAW TO NEOSHO MISSOURI THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CRAMER
In the hours before
Local storm report, Apr 19, 5:15 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
515 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL 2 S LAMPE 36.53N 93.44W
04/19/2011 E0.88 INCH STONE MO BROADCAST MEDIA
&&
RUNNELSLocal storm report, Apr 19, 5:30 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
530 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL BLUE EYE 36.50N 93.40W
04/19/2011 E1.75 INCH STONE MO BROADCAST MEDIA
&&
AFOSTERLocal storm report, Apr 19, 5:52 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
552 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0549 PM HAIL THEODOSIA 36.58N 92.68W
04/19/2011 E1.00 INCH OZARK MO LAW ENFORCEMENT
&&
RUNNELSLocal storm report, Apr 19, 6:00 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL VICHY 38.11N 91.76W
04/19/2011 E1.00 INCH MARIES MO LAW ENFORCEMENT
WIND GUST OF 49 MPH AT VICHY ASOS
&&
AFOSTERLocal storm report, Apr 19, 6:08 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
608 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL WILLOW SPRINGS 36.99N 91.97W
04/19/2011 E1.00 INCH HOWELL MO BROADCAST MEDIA
0605 PM HAIL 7 E SQUIRES 36.85N 92.50W
04/19/2011 E2.50 INCH DOUGLAS MO EMERGENCY MNGR
&&
RUNNELSLocal storm report, Apr 19, 6:11 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
611 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM HAIL WASOLA 36.79N 92.58W
04/19/2011 E2.00 INCH OZARK MO BROADCAST MEDIA
&&
RUNNELSThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 2:13 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Morgan | 47 min |
| Apr 19, 2:30 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 45 min |
| Apr 19, 2:47 AM CDT | Severe Thunderstorm Warning | SGF | Miller | 28 min |
| Apr 19, 3:06 AM CDT | Severe Thunderstorm Warning | SGF | Maries | 39 min |
| Apr 19, 3:15 AM CDT | Severe Thunderstorm Warning | SGF | Miller | 12 min |
| Apr 19, 4:46 AM CDT | Special Weather Statement | SGF | Maries | 29 min |
| Apr 19, 4:55 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 20 min |
| Apr 19, 4:03 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Stone, Taney | 42 min |
| Apr 19, 4:25 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Stone, Taney, Webster | 50 min |
| Apr 19, 4:47 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 43 min |
| Apr 19, 4:59 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas, Wright | 46 min |
| Apr 19, 5:10 PM CDT | Tornado Warning | SGF | Stone, Taney | 35 min |
| Apr 19, 5:23 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 52 min |
| Apr 19, 5:33 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 42 min |
| Apr 19, 5:36 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps, Pulaski | 39 min |
| Apr 19, 5:42 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 48 min |
| Apr 19, 5:49 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Shannon, Texas | 41 min |
| Apr 19, 6:15 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Ozark, Texas | 6 hr |
| Apr 19, 6:27 PM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 48 min |
| Apr 19, 6:40 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon, Shannon | 65 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.